# SDR CALA2025031002662

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N24224
- Make and model: Boeing 737824
- Aircraft serial: 28933
- Aircraft time: 79,571 hours, 29,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 1006 LBL 30 Z ANGLE HAS CORROSION. REF AAR N/R 9939014.FOUND Z-ANGLE WITH EXFOLIATED CORROSION OUT OF LIMITS, REMOVED AND INSTALLED NEW Z-ANGLE IN REF TO SRM 51-40-02-0G-0 SRM 53-70-51-1A-1 AND DWG 147AG700.
